# SDR USAA2014063000004

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 42,810 hours, 15,815 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Unserviceable
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

A SMOKE DETECTOR FAULT MSG ON ECAM.  R & R LAVATORY A FILTER AT SMOKE DETECTOR.  OPERATIONS CHECKED GOOD IAW AMM 26-17-15.
